`a`
Mathematical Biosciences and Engineering (MBE)
 

Parametrization of the attainable set for a nonlinear control model of a biochemical process
Pages: 1067 - 1094, Issue 4, August 2013

doi:10.3934/mbe.2013.10.1067      Abstract        References        Full text (8471.7K)           Related Articles

Ellina Grigorieva - Department of Mathematics and Computer Sciences, Texas Woman's University, Denton, TX 76204, United States (email)
Evgenii Khailov - Department of Computer Mathematics and Cybernetics, Moscow State Lomonosov University, Moscow, 119992, Russian Federation (email)
Andrei Korobeinikov - Centre de Recerca Matemàtica, Campus de Bellaterra, Edifici C, 08193 Bellaterra, Barcelona, Spain (email)

1 J.-P. Aubin and A. Cellina, "Differential Inclusions: Set-Valued Maps and Viability Theory," Springer, Berlin-New York, 1984.       
2 A. D. Bojarski, J. Rojas and T. Zhelev, Modelling and sensitivity analysis of ATAD, Computers & Chemical Engineering, 34 (2010), 802-811.
3 B. Bonnard and M. Chyba, "Singular Trajectories and Their Role in Control Theory," Springer-Verlag, Berlin-Heidelberg-New York, 2003.       
4 G. Bromström and H. Drange, On the mathematical formulation and parameter estimation of the norwegian sea plankton system, Sarsia, 85 (2000), 211-225.
5 D. Brune, Optimal control of the complete-mix activated sludge process, Environmental Technology Letters, 6 (1985), 467-476.
6 M. Burke, M. Chapwanya, K. Doherty, I. Hewitt, A. Korobeinikov, M. Meere, S. McCarthy, M. O'Brien, V. T. N. Tuoi, H. Winstanley and T. Zhelev, Modeling of autothermal thermophylic aerobic digestion, Mathematics-in-Industry Case Studies Journal, 2 (2010), 34-63.
7 S. Busenberg, S. Kumar, P. Austin and G. Wake, The Dynamics of a model of a plankton-nutrient interaction, Bulletin of Mathematical Biology, 52 (1990), 677-696.
8 F. L. Chernous'ko and V. B. Kolmanovskii, Computational and approximate methods of optimal control, Journal of Mathematical Sciences, 12 (1979), 310-353.
9 F. L. Chernous'ko, "Ellipsoidal state Estimation for Dynamical Systems," CRS Press, Boca Raton, Florida, 1994.
10 B. P. Demidovich, "Lectures on Stability Theory," Nauka, Moscow, 1967.       
11 A. V. Dmitruk, A generalized estimate on the number of zeroes for solutions of a class of linear differential equations, SIAM Journal of Control and Optimization, 30 (1992), 1087-1091.       
12 P. Georgescu and Y.-H. Hsieh, Global stability for a virus dynamics model with nonlinear incidence of infection and removal, SIAM Journal on Applied Mathematics, 67 (2007), 337-353.       
13 M. Graells, J. Rojas and T. Zhelev, Energy efficiency optimization of wastewater treatment. Study of ATAD, Computer Aided Chemical Engineering, 28 (2010), 967-972.
14 E. N. Khailov and E. V. Grigorieva, On the attainability set for a nonlinear system in the plane, Moscow University. Computational Mathematics and Cybernetics, (2001), 27-32.       
15 E. V. Grigorieva and E. N. Khailov, A nonlinear controlled system of differential equations describing the process of production and sales of a consumer good, Dynamical Systems and Differential Equations, (2003), 359-364.       
16 E. N. Khailov and E. V. Grigorieva, Description of the attainability set of a nonlinear controlled system in the plane, Moscow University. Computational Mathematics and Cybernetics, (2005), 23-28.       
17 E. V. Grigorieva and E. N. Khailov, Attainable set of a nonlinear controlled microeconomic model, Journal of Dynamical and Control Systems, 11 (2005), 157-176.       
18 E. V. Grigorieva, N. V. Bondarenko, E. N. Khailov and A. Korobeinikov, Three-dimensional nonlinear control model of wastewater biotreatment, Neural, Parallel, and Scientific Computations, 20 (2012), 23-35.       
19 E. V. Grigorieva, N. V. Bondarenko, E. N. Khailov and A. Korobeinikov, Finite-dimensional methods for optimal control of autothermal thermophilic aerobic digestion, in "Industrial Waste" (eds. K.-Y. Show and X. Guo), InTech, Croatia, (2012), 91-120.
20 T. Gross, W. Ebenhöh and U. Feudel, Enrichment and foodchain stability: The impact of different forms of predator-prey interaction, Journal of Theoretical Biology, 227 (2004), 349-358.       
21 V. I. Gurman and E. A. Trushkova, Estimates for attainability sets of control systems, Differential Equations, 45 (2009), 1636-1644.       
22 Kh. G. Guseinov, A. N. Moiseev and V. N. Ushakov, On the approximation of reachable domains of control systems, Journal of Applied Mathematics and Mechanics, 62 (1998), 169-175.       
23 P. Hartman, "Ordinary Differential Equations," Jorn Wiley & Sons, New York-London-Sydney, 1964.       
24 A. N. Kolmogorov, Sulla teoria di Volterra della lotta per l'esistenza, Giorn. Ist. Ital. Attuari, 7 (1936), 74-80.
25 V. A. Komarov, Estimates of the attainable set for differential inclusions, Mathematical Notes, 37 (1985), 916-925.       
26 A. Korobeinikov, Stability of ecosystem: Global properties of a general prey-predator model, Mathematical Medicine and Biology, 26 (2009), 309-321.       
27 A. Korobeinikov, Global asymptotic properties of virus dynamics models with dose dependent parasite reproduction and virulence, and nonlinear incidence rate, Mathematical Medicine and Biology, 26 (2009), 225-239.
28 A. Korobeinikov, Global properties of a general predator-prey model with non-symmetric attack and consumption rate, Discrete and Continuous Dynamical System. Ser. B, 14 (2010), 1095-1103.       
29 M. A. Krasnosel'skii, "The Operator of Translation along the Trajectories of Differential Equations," American Mathematical Society, Providence, RI, 1968.       
30 A. B. Kurzhanski and I. Valyi, "Ellipsoidal Calculus for Estimation and Control," Birkhäuser, Boston, 1997.       
31 U. Ledzewicz, J. Marriott, H. Maurer and H. Schättler, Realizable protocols for optimal administration of drugs in mathematical models for anti-angiogenic treatment, Mathematical Medicine and Biology, 27 (2010), 157-179.       
32 U. Ledzewicz, E. Kashdan and H. Schättler, Optimal and suboptimal protocols for a mathematical model for tumor anti-angiogenesis in combination with chemotherapy, Mathematical Biosciences and Engineering, 8 (2011), 307-323.
33 U. Ledzewicz, M. Naghnaeian and H. Schättler, Optimal response to chemotherapy for a mathematical model of tumor-immune dynamics, Journal of Mathematical Biology, 64 (2012), 557-577.       
34 E. B. Lee and L. Markus, "Foundations of Optimal Control Theory," Jorn Wiley & Sons, New York, 1967.       
35 M. S. Nikol'skii, Approximation of the attainability set for a controlled process, Mat. Zametki, 41 (1987), 71-76, 121.       
36 N. P. Osmolovskii and H. Maurer, Equivalence of second order optimality conditions for bang-bang control problems. Part 2: proofs, variational derivatives and representations, Control and Cybernetics, 36 (2007), 5-45.       
37 A. I. Ovseevich and F. L. Chernous'ko, Two-sided estimates on the attainability domains of controlled systems, Journal of Applied Mathematics and Mechanics, 46 (1982), 590-595.       
38 A. I. Panasyuk and V. I. Panasyuk, An equation generated by a differential inclusion, Mathematical Notes, 27 (1980), 429-437, 494.       
39 A. I. Panasyuk, Equations of attainable set dynamics. I. Integral funnel equation, Journal of Optimization Theory and Applications, 64 (1990), 349-366.       
40 A. I. Panasyuk, Equations of attainable set dynamics. II. Partial differential equations, Journal of Optimization Theory and Applications, 64 (1990), 367-377.       
41 T. Partasarathy, "On Global Univalence Theorems," Springer-Verlag, Berlin-Heidelberg-New York, 1983.       
42 A. Sard, The measure of the critical values of differentiable maps, Bulletin of the American Mathematical Society, 48 (1942), 883-890.       
43 H. Schättler and U. Ledzewicz, "Geometric Optimal Control. Theory, Methods and Examples," Springer, New York-Heidelberg-Dordrecht-London, 2012.       
44 L. Schwartz, "Analyse Mathematique 1," Hermann, Paris, 1967.
45 G. V. Shevchenko, Numerical method for solving a nonlinear time-optimal control problem with additive control, Computational Mathematics and Mathematical Physics, 47 (2007), 1768-1778.
46 G. V. Shevchenko, Numerical solution of a nonlinear time optimal control problem, Computational Mathematics and Mathematical Physics, 51 (2011), 537-549.       
47 S. Ichiraku, A note on global implicit function theorems, IEEE Transactions on Curcuits and Systems, 32 (1985), 503-505.       
48 D. Szolnoki, Set-oriented methods for computing reachable sets and control sets, Discrete and Continuous Dynamical Systems. Ser. B, 3 (2003), 361-382.       
49 Z. Feng and H. R. Thieme, Endemic models with arbitrarily distributed periods of infection I: Fundamental properties of the model, SIAM Journal on Applied Mathematics, 61 (2000), 803-833.       
50 H. R. Thieme and Z. Feng, Endemic models with arbitrarily distributed periods of infection II: Fast disease dynamics and permanent recovery, SIAM Journal on Applied Mathematics, 61 (2000), 983-1012.       
51 A. N. Tikhonov, A. B. Vasil'eva and A. G. Sveshnikov, "Differential Equations," Springer-Verlag, Berlin-Heidelberg-New York, 1985.       
52 A. I. Tyatyushkin and O. V. Morzhin, Constructive methods of control optimization in nonlinear systems, Automation and Remote Control, 70 (2009), 772-786.       
53 A. I. Tyatyushkin and O. V. Morzhin, Numerical investigation of attainability sets of nonlinear controlled differential systems, Automation and Remote Control, 72 (2011), 1291-1300.       
54 P. Varaiya and A. B. Kurzhanski, Ellipsoidal methods for dynamics and control. Part I, Journal of Mathematical Sciences, 139 (2006), 6863-6901.
55 O. Ya. Viro, O. A. Ivanov, N. Yu. Netsvetaev and V. M. Kharlamov, "Elementary Topology: Problem Textbook," AMS, 2008.       

Go to top